# SDR UIEA2018021400224

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,282 hours, 14,487 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 634TOO3514
- Condition: Warning Light
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OIL FILTER STATUS MESSAGE.  REMOVED AND REPLACED THE OIL FILTER IAW 79-21-08. LEAK & CHECKED OK.
